# SDR CALA2017080802468

- Difficulty date: July 31, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53112171200
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT AFT LOWER CORNER FITTING HAS CORROSION.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-13, REV 118.  REMOVED AND REPLACED THE FITTING IAW SRM 51-72-11-911-001, REV 118.
